# SDR UIEA2018031300383

- Difficulty date: March 9, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,178 hours, 18,506 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Module
- Part number: 8044012003
- Part serial: 98110182
- Condition: Erratic
- Location: Air Supply
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR SUPPLY BITE BOX GIVING ERRATIC INDICATIONS.  REMOVED AND REPLACED THE AIR SUPPLY BITE MODULE, OPS CHECKED NORMAL IAW 36-23-04.
